MAUDE Adverse Event Report: EUROSETS S.R.L. ADVANCED MEMBRANE GAS EXCHANGE PMP STERILE; OXYGENATOR, CARDIOPULMONARY BYPASS

EUROSETS S.R.L. ADVANCED MEMBRANE GAS EXCHANGE PMP STERILE; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number US5062
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 03/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that clots on the top of the oxygenator were noticed on day 2 and those clots continued to grow.On day 8, they electively changed the oxygenator without incident.There were no changes to anticoagulation that could have contributed to the event and no adverse patient impact.
 
Additional Manufacturer Narrative
No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is complete.
 
Additional Manufacturer Narrative
Manufacturer's investigation conclusion: the report of clots in the oxygenator was unable to be confirmed through the submitted image, and the product was not available for evaluation.A specific root cause of the event was unable to be conclusively determined through this evaluation.The eurosets oxygenator would reportedly not be returned for evaluation.The production documentation for the eurosets amg pmp oxygenator, lot number: 10276308, was reviewed by the external manufacturer (eurosets) and showed that all tests from the production process were compliant with the technical specifications.Devices are required to pass manufacturing inspections and specifications prior to release and no abnormalities were documented which would cause or contribute to the reported occurrence.This device passed all required testing.Based only on the available information, eurosets was unable to identify the root cause of the problem.Additionally, eurosets was unable to identify any clots from the submitted image.The production documentation for the eurosets amg pmp oxygenator, lot number: 10276308, was reviewed by the external manufacturer (eurosets) and showed that all tests made in the production process were compliant with the technical specifications.The eurosets amg pmp instructions for use (ifu), document eu10153, rev.05, is currently available.Under ¿risks and side effects,¿ the ifu lists possible risks and side effects, including thrombosis/oxygenator clotting.These are potential side effects of all extracorporeal blood circulation systems.Under the list of warnings, the ifu warns that during use, a spare oxygenator must always be available.The ifu also warns that the patient and device must be carefully and continuously checked by qualified healthcare professionals throughout the procedure.The ifu also recommends monitoring blood coagulation parameters during bypass.Absence of adequate anticoagulation may result in clotting within the system and consequently occlusion of the circuit.Under the section titled ¿oxygenator replacement¿, this document states that a spare oxygenator must always be available during perfusion.After 6 hours of use with blood or if particular situations occur, which may lead the person responsible for perfusion to determine the safety of the patient may be compromised (insufficient oxygenator performance, leaks, abnormal blood parameters, etc.), follow the procedure outlined in the ifu for oxygenator replacement.No further information was provided.The manufacturer is closing the file on this event.

Brand Name
ADVANCED MEMBRANE GAS EXCHANGE PMP STERILE
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
EUROSETS S.R.L.
strada statale 12, n°143
medolla, modena 41036
IT  41036
Manufacturer (Section G)
EUROSETS S.R.L.
strada statale 12, n°143
medolla, modena 41036
IT   41036
Manufacturer Contact
lindsey sallese
6035 stoneridge drive
pleasanton, CA 94588
7818528207
MDR Report Key21867846
Report Number3003752502-2025-00015
Device Sequence Number18122019
Product Code DTZ
UDI-Device Identifier08034013782020
UDI-Public(01)08034013782020(10)10276308(17)270305
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K141492
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUS5062
Device Catalogue NumberUS5062
Device Lot Number10276308
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date04/18/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale
Patient Weight92 KG
Patient RaceWhite